# SDR 97ZZZX5207

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N348QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600348
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 4614
- Condition: Malfunction
- Location: Hyd System
- Part time: 1,699 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS GEAR FAILS TO COMPLETE RETRACT CYCLE.  FOUND 1500 PSI RELIEF VALVE OPENING PREMATURELY @ 1100 PSI.  THIS CAUSED REPORTED CONDITION.  FOUND THIS SAME CONDITION ON 560-0331 WITH 1417 HOURS.  SUBMITTER RECOMMENDS TO ADD PRESSURE CHECK AT 300 HOUR INTERVALS WHEN GEAR SWINGS ARE PERFORMED.
